The Generalized Smith Indices. II.
Mathematische Zeitschrift, Tome 122 (1971), pp. 93-100
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__122_171584,
author = {Masami Wakae and Oma Hamara},
title = {The {Generalized} {Smith} {Indices.} {II.}},
journal = {Mathematische Zeitschrift},
pages = {93--100},
year = {1971},
volume = {122},
zbl = {0216.19602},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__122_171584/}
}
Masami Wakae; Oma Hamara. The Generalized Smith Indices. II.. Mathematische Zeitschrift, Tome 122 (1971), pp. 93-100. http://geodesic.mathdoc.fr/item/MZ_1971__122_171584/